# SDR CA001024009

- Difficulty date: September 23, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10018
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED FLAP FAIL MESSAGE AND FLAPS MOVEMENT STOPPED AFTER SELECTION FROM 0 TO 8 DEGREES DURING APPROACH. (NOTE: SB 601R-27-111 WAS CARRIED OUT 3 WEEKS AGO.) THE MAINTENANCE FOUND THE FLEXSHAFT BETWEEN NR 3 & NR 4 ACTUATORS TWISTED/KINKED. CABLES REPLACED AND AIRCRAFT FERRIED TO SLC TO REPLACE THE ACTUATOR AS PER FAA AD 98-20-01.
